Journal Article

Resilient feedback stabilization of discrete-time systems with delays

Magdi S. Mahmoud, El-Kébir Boukas and Peng Shi

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 2, pages 141-156
Published in print June 2008 | ISSN: 0265-0754
Published online June 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnm012
Resilient feedback stabilization of discrete-time systems with delays

Show Summary Details

Preview

A class of linear, uncertain discrete-time systems with state delay is considered. We develop an linear matrix inequality (LMI)-based analysis and redesign procedures for improved robust stability of discrete-time systems with state delay and bounded nonlinearities. Then, we address the robust stabilization using nominal and resilient feedback designs. In both cases, the trade-off between the size of the controller gains and the bounding factors is illuminated and incorporated into the design formalism. Seeking computational convenience, all the developed results are cast in the format of LMIs and several numerical examples are presented throughout the paper.

Keywords: nonlinear systems; time-delay systems; robust stability; resilient control; LMIs

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.